Atoma Extra Strength Sinus Medication Day & Night Combo Pack 20 Caplets (12 Daytime + 8 Nighttime)
Health Yourself Today

Atoma Extra Strength Sinus Medication Day & Night Combo Pack 20 Caplets (12 Daytime + 8 Nighttime)

Regular price $8.49 $0.00

Daytime: Relieves headache, sinus pain and pressure, nasal congestion.
Nighttime: Relieves headache, sinus pain and pressure, nasal congestion, sneezing, runny nose.

Directions: Adults and children 12 years and older: Take 2 caplets every 4 to 6 hours. Maximum daily dose: 8 caplets.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. 
Warning: Do not use with other drugs containing acetaminophen, pseudophedrine or doxylamine. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Do not use if you are allergic to acetaminophen or any other ingredients in this product. Liver warning: This product contains acetaminophen. Maximum daily dose is 8 caplets in 24 hours. Severe or possibly fatal liver damage may occur if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen or while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of the skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite. Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters and rash. If any of the above noted symptoms occur,stop use and seek medical help right away. Do not use with monoamine oxidase inhibitors (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI. Ask  before use if you have a liver or kidney disease, glaucoma, chronic lung disease/shortness of breath or difficulty with urination due to an enlarged prostate. Ask a doctor or pharmacist before use if you are taking Warfarin-containing blood thinning drugs, sedatives, tranquilizers or are pregnant or breastfeeding, have heart or thyroid disease, high blood pressure, diabetes, or asthma. When using this product drowsiness may occur. Avoid alcohol. Do not drive or engage in activities requiring alertness. Excitability may occur, especially in children. Stop use and ask a doctor if pain lasts for more than 5 days or fever lasts more than 3 days, symptoms worsen or are accompanied by a high fever, or you develop nervousness, dizziness or sleeplessness. In case of overdose: Call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Keep at room temperature in a dark dry place.

Medicinal Ingredients:
Each daytime caplet contains:
Pseudophedrine Hydrochloride 30mg (nasal and sinus congestion)
Acetaminophen 500mg (sinus pain and headache)
Each nighttime caplet contains:
Pseudophedrine Hydrochloride 30mg (nasal and sinus congestion)
Acetaminophen 500mg (sinus pain and headache)
Doxylamine Succinate 6.25mg (runny nose and sneezing)
Non-Medicinal Ingredients: Corn starch/pregelatinized corn starch, crospovidone, D&C yellow #10, FD&C blue #1,FD&C yellow #6 (night), hypromellose (night), magnesium stearate, microcrystalline cellulose, polydextrose (night), polyethylene glycol (night), povidone, purified water (night), silicon dioxide (night), stearic acid, titanium dioxide (night), triacetin (night).